# SDR DALA1121819870

- Difficulty date: March 23, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 71,333 hours, 66,584 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX CABIN/GALLEY HOLE IN EXISTING FRAME REPAIR BLOWN OUT AT STA 1151 AND L-17-L.  REMOVED EXISTING REPAIR IAW SRM 51-30-2, 51-30-5.  FABBED NEW REPAIR PLATE .063 7070-T6.  FABBED REPAIR ANGLE & FILLER .050 7075-0.  TREATED & PRIMED IAW DC-9 SRM 51-10-3.  INSTALLED IAW DC-9 SRM 53-03 FIG 4.
